# SDR QXEA2025053000231

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 20,781 hours, 14,081 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2155. FLIGHT DECK DOOR IS DIFFICULT TO OPEN FROM INSIDE THE FLIGHT DECK. REMOVED FROM SERVICE. PERFORMED GVI OF FLIGHT DECK DOOR, FOUND DEBRIS IN MECHANICAL LATCH. CLEANED MECHANICAL LATCH AS REQUIRED, DOOR NOW OPENS AND CLOSES SMOOTHLY AS REQUIRED. RETURNED TO SERVICE. NO PARTS REPLACED.
